# SDR AALA20012107

- Difficulty date: November 14, 2001
- Submitted: January 9, 2002
- Operation: Air carrier
- Aircraft: N588AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53251
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND NR 1 SEAT TRACK CORRODED AT NUTPLATE ATTACH AREA FOR TIE DOWN BOLT.  INSTALLED PLUG PER SRM 51-10-3.  (M)
